# SDR ZKFA2015F00001

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N48MF
- Make and model: Amd FALCON2000
- Aircraft serial: 115
- Aircraft time: 9,840 hours, 6,747 cycles
- Engine: Cfe CFE73811B
- Engine time: 9,485 hours, 6,548 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE CHIP INDICATION ON EIED DURING ACFT SHUTDOWN.  ENGINE IS 12.5 HOURS OUT OF A NR 3 BEARING REPLACEMENT MAINTENANCE EVENT.  ENGINE OIL SOAP WAS PERFORMED AND THE ENGINE REMOVED.  THE MAJORITY OF THE DEBRIS WAS DETERMINED TO BE A 300-SERIES STAINLESS STEEL, SPECIFIC TYPE UNDETERMINED.  THIS IS HIGHLY UNUSUAL AND UNANTICIPATED.  THE RECOMMENDATION AT THIS TIME IS TO REMOVE THE ENGINE FOR FURTHER INVESTIGATION TO DETERMINE SOURCE.
